| Model Number |
MMT-523NAS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
05/20/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the they were hospitalized due to hyperglycemia as well as diabetic ketoacidosis on (b)(6) 2020.The customer blood glucose level was 400 mg/dl.The customer was treated with insulin drip.The device will not be returned for analysis.